MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Visual Disturbances (2140); Vitrectomy (2643); No Code Available (3191)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: exact date unknown; however, reported as (b)(6) 2019.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.It was indicated that the device is not available for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient's vision became altered when the zxt300 intraocular lens (iol) became decentered and the patient wanted it removed.The patient chose to wait approximately one month before having the lens removed.The physician who performed the explant was different from the one that implanted the iol.The patient was doing fine after the explant.A vitrectomy was required; but it was unknown if an incision enlargement or sutures were required.No additional information was received.Pre-op visual acuity: 20/200.Post-op visual acuity: 20/70 without correction.
 
Additional Manufacturer Narrative
Additional information received reported the dislocation was first documented on (b)(6) 2019.The explant of the initial intraocular lens (iol) was performed by a different doctor than the implanting surgeon.No additional information was available regarding the explant.There were no injuries during the implant of the initial iol.As a result the following field has been updated: correction: date of event: (b)(6) 2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8701613
Report Number9614546-2019-00549
Device Sequence Number1993156
Product Code HQL
UDI-Device Identifier05050474606388
UDI-Public(01)05050474606388(17)210823
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Model NumberZXT300
Device Catalogue NumberZXT300U200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer07/11/2019
10/25/2020
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/19/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Date Report Sent to FDA01/01/2005